Advertisement

Journal of Soviet Mathematics

, Volume 57, Issue 4, pp 3193–3209 | Cite as

Stability estimates in the theorem of J. Marcinkiewicz

  • L. B. Golinskii
Article
  • 23 Downloads

Keywords

Stability Estimate 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    N. A. Sapogov, “Stability for the Marcinkiewicz theorem. The case of a quartic polynomial,”Zap. Nauch. Sem. LOMI,61, 107–124 (1976).Google Scholar
  2. 2.
    N. A. Sapogov, “The problem of stability for the Marcinkiewicz theorem,”Zap. Nauch. Sem. LOMI,87, 104–124 (1979).Google Scholar
  3. 3.
    A. A. Zinger and R. V. Yanushkyavichyus, “On a theorem of characterization by identical statistical distributions and its stability,”Probl. Ustoich. Stokh. Mod.: Trudy Sem., VNIISI, Moscow, 32–46 (1980).Google Scholar
  4. 4.
    A. A. Zinger and R. V. Yanushkyavichyus, “Stability of a characterization theorem of Yu. V. Linnik,”Probl. Ustoich. Stokh. Mod.: Trudy Sem., VNIISI, Moscow, 24–30 (1980).Google Scholar
  5. 5.
    Yu. V. Linnik and I. V. Ostrovskii,Decompositions of Random Variables and Vectors, American Mathematical Society, Providence (1977).Google Scholar
  6. 6.
    N. A. Sapogov, “The stability problem in the uniqueness theorem for a characteristic function that is analytic in a neighborhood of the origint=0,”Probl. Ustoich. Stokh. Mod.: Trudy Sem., VNIISI, Moscow, 88–94 (1980).Google Scholar
  7. 7.
    A. O. Gel'fond,The Calculus of Finite Differences [Russian], Nauka, Moscow (1967).Google Scholar
  8. 8.
    A. I. Markushevich,Theory of Functions of a Complex Variable, Vol. 2, Prentice-Hall, Englewood Cliffs, NJ (1966). Vol. 2, Nauka, Moscow (1968).Google Scholar
  9. 9.
    A. M. Kaga.n, Yu. V. Linnik, and S. R. Rao,Characterization Problems in Mathematical Statistics Wiley, New York (1973).Google Scholar
  10. 10.
    G. P. Chistyakov, “On the accuracy of estimates in theorems on the stability of expansions of the normal and Poisson distributions,”Teor. Funkts., Funktsional. Anal. i Pril., No. 26, 119–128 (1975).Google Scholar
  11. 11.
    L. B. Golinskii, “On an estimate of the stability in the Marcinkiewicz theorem for quartic polynomials,” in:Mathematical Physics and Functional Analysis [Russian], Naukova Dumka, Kiev (1986), pp. 118–126.Google Scholar
  12. 12.
    G. Polya, G. Szegö,Problems and Theorems in Analysis, Vol. 1, Springer, New York (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • L. B. Golinskii

There are no affiliations available

Personalised recommendations